# SDR AALA202511127190

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 33,743 hours, 3,990 cycles
- System (JASC): 2540 · Lavatories
- Part: Threshold
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO LAVATORY MODULE 4F-1L, UNDER THRESHOLD AT STA 1744 FROM LBL 53 TO LBL 81. REPAIRED LAVATORY PER EA 368810.
